# SDR ASOA20150526030

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 34,447 hours, 19,596 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE NR 2 ENGINE FORWARD LOWER MOUNT YOKE FITTING WAS FOUND CRACKED.  MAINTENANCE REPLACED THE NR 2 ENGINE FORWARD MOUNT YOKE FITTING IAW STS EA26-2014-063, REV B.
